In this paper we consider the problem. where α. > 0 and n ≥ 3. Under some assumptions on F we deduce the existence of nonradial solutions which bifurcate from the radial one when α is an even integer.

A nonradial bifurcation result with applications to supercritical problems / Amadori, Anna Lisa; Gladiali, Francesca. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 440:1(2016), pp. 106-126. [10.1016/j.jmaa.2016.03.034]

A nonradial bifurcation result with applications to supercritical problems

GLADIALI, Francesca Maria
2016

Abstract

In this paper we consider the problem. where α. > 0 and n ≥ 3. Under some assumptions on F we deduce the existence of nonradial solutions which bifurcate from the radial one when α is an even integer.
A nonradial bifurcation result with applications to supercritical problems / Amadori, Anna Lisa; Gladiali, Francesca. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 440:1(2016), pp. 106-126. [10.1016/j.jmaa.2016.03.034]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11388/173951
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact